| Model Number |
PDL-M-IP00S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was implanted with a prodisc l implant at l5-s1 on (b)(6) 2019.Patient experienced instability at the level due to a bilateral pars fracture.The pdl implant was removed and the patient was fused on (b)(6) 2025.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l implant at l5-s1 on (b)(6) 2019.Patient experienced instability at the level due to a bilateral pars fracture.The pdl implant was removed and the patient was fused on (b)(6) 2025.A review of the dhrs could not be completed as synthes was the legal manufacturer of the implants and the dhrs were not available from them for review.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.A device evaluation could not be completed as the devices were not returned following the removal surgery.Pre-removal imaging showing the pars fracture was not provided.The removal was completed due to a bilateral pars fracture, a reason for the fracture is unknown.The submission is 3 of 3 devices involved in this event.